# SDR SWAA2017011311158

- Difficulty date: January 11, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 60,915 hours, 47,318 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CRACKED AT DOOR HANDLE CUTOUT AFT CORNER.    REPAIRED THE SKIN IAW EA.
